BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 3 >

Please use this identifier to cite or link to this item:

Title: Geometry of Warped Product Semi-Invariant Submanifolds of a Locally Riemannian Product Manifold
Authors: Atçeken, Mehmet
Keywords: Riemannian Warped Product
Riemannian Product
Warped Product Semi-Invariant
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 3, (2009), 273p-286p
Abstract: In this article, we have studied warped product semi-invariant submanifolds in a locally Riemannian product manifold and introduced the notions of a warped product semi-invariant submanifold. We have also proved several fundamental properties of a warped product semi-invariant in a locally Riemannian product manifold.
Description: 2000 Mathematics Subject Classification: 53C42, 53C15.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 3

Files in This Item:

File Description SizeFormat
2009-273-286.pdf442.17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License